# SDR UIEA200600151

- Difficulty date: June 30, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 89,860 hours, 18,327 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Drag Brace
- Part number: 321U2731102
- Condition: Chafed
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON DIAGONAL BRACE HAS 2 AREAS OF CHAFING DUE TO CONTACT WITH HYD COMPART DOOR LATCH BOLTS.  BRACE WAS BLENDED WITH A TIME LIMITED REPAIR AS PER 747 SRM 51-41-01 FIG 3.  FWD BLEND IS ON BRACE ZONE "4", BLENDED TO 2 5/8 INCH LONG BY 1 5/8 INCH WIDE AND 0.127 INCH DEEP, WHICH IS OUT OF THE LIMITS ALLOWED.  AFT BLEND IS ZONE "5", BLENDED TO 1 3/4 INCH LONG BY 3/4 INCH WIDE AND 0.030 INCH DEEP, THIS IS WITHIN THE LIMITS ALLOWED.  FPI WAS ACCOMP AND NO DEFECTS NOTED AS PER ASTM1417-05.  AREA WAS PEENED AS PER SOPM 20-10-03.  TREATED AND PRIMED AREA AS PER SRM 51-10-02.  FAA FORM 8100-9 WAS ISSUED TO RE-INSPECT FWD BLEND AT EVERY A-CHECK AND REPLACE BRACE AT NEXT C-CHECK, NOT TO EXCEED 18 MONTHS.  ALSO, REF AT
